# SDR 20000921SH001

- Difficulty date: September 11, 2000
- Submitted: September 21, 2000
- Operation: General aviation
- Aircraft: N325CD
- Make and model: Piper PA-44-180
- Aircraft serial: 447995243
- Propeller: Hartzl HCC2YR2
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Condition: Cracked
- Location: Propeller Assy
- Part time: 4,441 hours
- Component: Propeller Assy, Hartzl
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, PILOT NOTICED GREASE ON BLADES.  MECHANIC REMOVED SPINNER AND FOUND HUB CRACKED ON RADIUS OF HUB.  THE CRACK STARTS WHERE THE CYLINDER ATTACHES TO HUB, GOES THROUGH ZERK FITTING HOLE TO MATING SURFACE OF HUB.  THE CRACK IS THROUGH THE ENTIRE HUB.  (X)
